# SDR QMLA2019010919006

- Difficulty date: January 9, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 9,812 hours, 33,116 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 355A12005014
- Part serial: 22995
- Condition: Cracked
- Location: Tr Blade
- Part time: 3 hours, 8 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A AIRWORTHNESS CHECK, THE MECHANIC INSPECTED THE TAIL ROTOR AND WHEN HE MOVED THE TAIL ROTOR IN ANY WAY (FLEXING THE SPAR), HE HEARD A CRACKLING NOISE THAT WARRANTED FURTHER INSPECTION. AFTER DISASSEMBING THE TAIL ROTOR TO INSPECT THE SPAR, A CRACK WAS FOUND ON THE SPAR. THE TAIL ROTOR/BLADE ASSEMBLY WAS REMOVED AND REPLACED WITH A SERVICEABLE ASSEMBLY. THIS AIRCRAFT HAS NOW RETURNED TO SERVICE.
